MathSciNet Relay Station
MathSciNet bibliographic data
MR636954 10D20 (10D25)
Garrett, Paul B. Arithmetic properties of Fourier-Jacobi expansions of automorphic forms in several variables. Amer. J. Math. 103 (1981), no. 6, 1103–1134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement